Alert archive / Missouri / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 169, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 16, 2004, 4:02 AM CDT for Jackson County, Missouri. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2004, 4:02 AM CDT (09:02 UTC)
- Expired
- Jul 16, 2004, 5:00 AM CDT
- In force
- 58 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 28 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3709 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 9.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 160902
SVREAX
MOC095-161000-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
400 AM CDT FRI JUL 16 2004
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON COUNTY IN WEST CENTRAL MISSOURI
* UNTIL 500 AM CDT
* AT 355 AM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH.
ACTIVATION OF LOCAL WARNING SYSTEMS IS RECOMMENDED. THIS STORM
WAS LOCATED NEAR LEES SUMMIT...OR ABOUT 17 MILES NORTH OF
HARRISONVILLE...AND MOVING SOUTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LONE JACK BY 405 AM CDT.
A SECOND LINE OF POTENTIALLY SEVERE THUNDERSTORMS IS DEVELOPING
ACROSS NORTHERN CLAY COUNTY...AND IS ALSO MOVING SOUTHEAST AT AROUND
45 MPH. THESE STORMS WILL BE NEAR KANSAS CITY...BLUE SPRINGS AND
INDEPENDENCE BETWEEN 430 AND 500 AM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO THE NEAREST EMERGENCY MANAGEMENT OR LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE OFFICE IN PLEASANT HILL.
LAT...LON 3915 9415 3920 9428 3913 9444 3906 9455
3885 9459 3885 9416
$$
SEAMAN/PCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:34 AM CDT, 28 minutes earlier.
Area forecast discussion, Jul 16, 3:34 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 334 AM CDT FRI JUL 16 2004 .DISCUSSION... THIS MORNING A RIDGE REMAINS PARKED OVER THE ROCKY MOUNTAINS WITH A TROUGH AXIS ALONG THE APPALACHIAN MOUNTAINS. WITHIN THE NORTHWEST FLOW IN BETWEEN THESE TWO FEATURES A 100+ KTS JET STREAK AT 250 MB IS EVIDENT ON THE PROFILERS ACROSS THE UPPER MISSISSIPPI VALLEY. AN MSC OVER WEST KANSAS THIS MORNING HAS BROUGHT AN EFFECTIVE FRONT SOUTH...RUNNING IT FROM NORTH KANSAS THROUGH SOUTHEAST NEBRASKA INTO NORTH CENTRAL IOWA. RUC ANALYSIS INDICATES THAT A THETA-E AXIS IS A LITTLE TO OUR WEST...RUNNING FROM CENTRAL OKLAHOMA THROUGH KANSAS INTO EASTERN NEBRASKA. 00Z UPPER AIR SOUNDINGS FROM OAX...TOP...AND DVN ALL SHOWED A NICE CAP ACROSS THE CWA. HOWEVER...WITH 850 MB WINDS...WEAK AS THEY MAY BE...VEERING ACROSS THE THETA-E AXIS...AND THE RIGHT REAR ENTRANCE REGION OF THE JET SHIFTING SOUTH...CONVECTION HAS BEGUN TO FIRE ACROSS SOUTHWEST IOWA AND NORTHWEST MISSOURI THIS MORNING. FOR THE REMAINDER OF THE EARLY MORNING HOURS...THE CONVECTION WILL CONTINUE TO MOVE SOUTHEAST AT 45 MPH. WITH 0-6 KM SHEAR VALUES RUNNING IN THE 35+ KTS RANGE...AND SURFACE WINDS HIGHLY BACKED ALONG THE MISSOURI RIVER...LOCAL HELICITY VALUES ARE QUIT HIGH. HENCE SUPERCELL ACTIVITY WITH LARGE HAIL...DAMAGING STRAIGHT LINE WINDS...AND TORNADOS ARE POSSIBLE. AFTER SUNRISE...CONVECTION LOOKS TO BE ONGOING AS THE FORECAST BECOMES VALID THIS MORNING. THETA-E ADVECTION WILL CONTINUE ACROSS THE CWA AS THE RIGHT REAR ENTRANCE TO THE JET SETTLES THROUGH THE CWA TODAY. ADDITIONALLY...THE SHORTWAVE ASSOCIATED WITH THE JET STREAK WILL PUSH THE FRONT THROUGH NORTHERN MISSOURI EARLY THIS AFTERNOON PROVIDING A FOCUS FOR ACTIVITY. SURFACE BASED CAPES WILL BE RUNNING FROM AROUND 1000+ J/KG THIS MORNING TO 3000+ J/KG ALONG THE FRONT THIS AFTERNOON. 0-6 KM SHEAR VALUES ALSO RUN IN THE 30+ KNOT RANGE THROUGH THE AFTERNOON HOURS...SO HEAVY RAIN WIND AND HAIL AND WIND WILL BE POSSIBLE AS THESE STORMS WILL HAVE SOME ORGANIZATION AND HIGH PRECIPITABLE WATER VALUES. THEREFORE...I HAVE ADDED SOME LIKELY POPS TO THE FORECAST FOR THE MORNING AND AFTERNOON HOURS LOOSELY BASED ON THE EXPECTED SURFACE BOUNDARIES PROGRESS. OTHERWISE...I PUSHED TEMPERATURES DOWN A FEW DEGREES FOR THIS AFTERNOON AS THE SURFACE FRONT LOOKS TO PUSH THROUGH MOST OF THE CWA BY EARLY AFTERNOON AND THE CLOUD COVER FROM TODAYS CONVECTION SHOULD TAKE THE EDGE OF THE DIURNAL HEATING. CUTTER .PREV DISCUSSION... 910 PM THU... EARLY EVENING SATELLITE IMAGERY AND OBJECTIVE ANALYSIS INDICATE MID LEVEL RIDGE CENTERED OVER CENTRAL ROCKIES WITH 100+KT 250MB JET STREAK EMBEDDED WITHIN NORTHWEST FLOW ALOFT ACROSS UPPER/MID MS VALLEY. SURFACE ANALYSIS INDICATES COLD FRONT STRETCHING FROM EASTERN DAKOTAS BACK INTO WESTERN NEBRASKA...WHILE SURFACE RIDGE IN PLACE ACROSS EASTERN IA/MO. AHEAD OF SURFACE FRONT MOISTURE AXIS WITH LOW TO MID 70 DEW POINTS IN PLACE ACROSS EASTERN KS/NE...RESULTING IN AXIS OF >3000 J/KG 100MB MLCAPE...WHILE FURTHER EAST TIGHT INSTABILITY AXIS EXTENDS ACROSS WESTERN MO WHERE DEW POINTS FALL INTO THE LOWER TO MID 60S ACROSS CENTRAL/EASTERN MO ASSOCIATED WITH SURFACE RIDGE. TOP/OAX SOUNDINGS INDICATE FAIRLY SUBSTANTIAL CAPPING INVERSION REMAINS IN PLACE ACROSS THE REGION. SEVERE CONVECTION EARLIER THIS EVENING ACROSS SOUTHEAST SD/NORTHEAST NE WEAKENED RAPIDLY AS IT MOVED INTO EAST CENTRAL NE WHERE STRONGER CAP WAS IN PLACE...AND SCATTERED ELEVATED CONVECTION FURTHER EAST ACROSS IA REMAINS WEAK. ALTHOUGH CAPPING INVERSION REMAINS STRONG THIS EVENING...IT STILL APPEARS FORCING LATER TONIGHT WILL ALLOW FOR AT LEAST SCATTERED CONVECTION TO DEVELOP. AS JET STREAK PROPAGATES SOUTHWARD OVERNIGHT AND 850MB FLOW VEERS...EXPECT REGION OF ENHANCED LIFT TO SPREAD ACROSS WESTERN HALF OF FORECAST AREA...ASSOCIATED WITH COMBINATION OF RIGHT ENTRANCE REGION OF PASSING JET STREAK...AND 850MB THETA-E ADVECTION. THIS MAY BE SUFFICIENT TO WEAKEN CAP AND ALLOW PARCELS TO REACH LFC...ALLOWING FOR CONVECTION TO DEVELOP AND POSSIBLY BECOME WIDESPREAD ACROSS EASTERN KS/WESTERN MO AFTER 06Z. DEEP LAYER SHEAR IN EXCESS OF 40 KTS SUGGESTS STORMS HAVE POTENTIAL TO BECOME SEVERE...WITH DAMAGING WINDS THE MAIN THREAT. HIGH FREEZING/WET-BULB ZERO LEVELS WILL LIKELY KEEP HAIL THREAT MARGINAL AT BEST. GOING FORECAST LOOKS IN GOOD SHAPE AND HAVE ONLY MADE MINOR ADJUSTMENTS. SEAMAN 315 PM THU... MAIN FORECAST CONCERN RELATES TO CONVECTIVE COMPLEX LATE THIS EVENING. CONVECTIVE CLUSTER THAT FORMED OVER THE SOUTHEAST CORNER OF SOUTH DAKOTA AND NORTHEAST NEBRASKA WITHIN THE THETA/E RIDGE HAS TAKEN A DIVE SOUTH AND WEAKENED CONSIDERABLY OVER THE PAST 1 TO 2 HOURS. A FEW WANING LEFTOVER SHOWERS WILL MAKE THEIR WAY INTO NORTHWEST MISSOURI AND NORTHEAST KANSAS THROUGH THE EARLY EVENING. 12Z ETA AND GFS MODELS HAVE COME INTO GOOD AGREEMENT FOR TONIGHT...GIVING A BIT MORE CONFIDENCE TO THE STORM SCENARIO. A NEW ROUND OF CONVECTION IS TO DEVELOP THIS EVENING WITHIN THE INSTABILITY AXIS AS THE SURFACE TROUGH PUSHES INTO SOUTHEAST SOUTH DAKOTA AND EASTERN NEBRASKA. THIS AREA OF CONVECTION SHOULD ORGANIZE INTO AN MCS AND PROPAGATE SOUTH/SOUTHEAST. STORM MOVEMENT WILL BE RATHER FAST...WITH STRONG NORTHWEST FLOW OF 35 TO 40 KNOTS AT 500MB. CURRENT THINKING IS THAT STORMS WILL BE STRONG TO SEVERE WITHIN RELATIVELY NARROW BAND OF STRONG 850MB THETA E ADVECTION/ISENTROPIC LIFT ABOUT 100 MILES WIDE POSITIONED NEAR THE KANSAS/MISSOURI BORDER. THE STORMS ARE EXPECTED TO ENTER THE NORTHWEST PORTION OF THE FORECAST AREA AROUND 10 PM...AND MOVE OUT OF THE SOUTHERN FORECAST AREA JUST AFTER DAYBREAK. THE SEVERE THREAT LOOKS TO BE HAIL AND DAMAGING WINDS THIS EVENING...AND BECOME PREDOMINANTLY A DAMAGING WIND THREAT DURING THE OVERNIGHT HOURS. AFTER THE STORM COMPLEX PUSHES OUT OF THE FORECAST AREA TOMORROW MORNING...THE POSSIBILITY OF REDEVELOPMENT IS IN QUESTION FOR THE AFTERNOON. HAVE GONE WITH ONLY LOW END PRECIPITATION CHANCES CONFINED TO THE SOUTHERN TIER OF COUNTIES AS OUTFLOW BOUNDARY/IES SHOULD END UP IN SOUTHERN MISSOURI...BUT WILL HAVE TO WAIT TO SEE HOW THE SYSTEM PANS OUT TONIGHT. TEMPERATURES TOMORROW WILL HIGHLY DEPEND UPON CLOUD COVER OR CLEARING THEREOF. KEPT GOING TEMPERATURES OF MID TO UPPER 80S. NORTHERLY BOUNDARY LAYER WINDS WILL KEEP TEMPERATURES FROM GETTING OUT OF HAND OVER THE WEEKEND...WITH DAYTIME READINGS EXPECTED IN THE 80S. ECMWF AND UKMET MODEL SOLUTIONS ARE IN VERY GOOD AGREEMENT FOR NEXT WEEK IN TERMS OF THE UPPER LEVEL PATTERN...WITH THE GFS NOT FAR BEHIND. EARLY NEXT WEEK THE UPPER LOW ACROSS THE EASTERN CONUS PULLS AWAY TOWARD THE ATLANTIC COAST...AND A FAST ZONAL FLOW SETS UP ACROSS THE NORTHERN TIER CONUS WITH HIGH PRESSURE STILL CENTERED OVER THE DESERT SOUTHWEST. TEMPERATURES WILL RESPOND WITH A WARMING TREND ON MONDAY THROUGH MID WEEK. A COLD FRONT IS THEN EXPECTED TO MOVE ACROSS THE AREA LATE WEDNESDAY INTO THURSDAY. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. WFO EAX
Hazardous weather outlook, Jul 15, 12:41 PM CDT, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE KANSAS CITY-PLEASANT HILL MO 1241 PM CDT THU JUL 15 2004 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-161100- THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS THE WESTERN PORTION OF THE OUTLOOK AREA...MAINLY WEST OF A LINE FROM BETHANY TO CARROLLTON TO SEDALIA. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN EASTERN NEBRASKA THIS EVENING AND MOVE INTO EXTREME NORTHWEST MISSOURI AND EXTREME NORTHEAST KANSAS AROUND MIDNIGHT. THE STORMS WILL MOVE SOUTHEAST THROUGH THE NIGHT...POSSIBLY REACHING THE MOUND CITY KANSAS...CLINTON AND SEDALIA AREAS NEAR DAYBREAK. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS WITH THE GREATEST THREAT ALONG THE KANSAS AND MISSOURI BORDER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE THURSDAY NIGHT THUNDERSTORMS MAY LINGER INTO THE MID-MORNING HOURS ON FRIDAY ACROSS THE SOUTHERN PORTION OF THE OUTLOOK AREA...MAINLY SOUTH OF A LINE FROM PAOLA TO WARRENSBURG TO SEDALIA. THESE STORMS MAY ALSO BE SEVERE WITH THE LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND EARLY FRIDAY WEST OF A LINE FROM BETHANY TO CARROLLTON TO SEDALIA. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. DB
In the hours before
Local storm report, Jul 16, 3:45 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 AM CDT FRI JUL 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0325 AM TSTM WND GST LAWSON 39.44N 94.21W
07/16/2004 60 MPH RAY MO TRAINED SPOTTER
&&
PCLocal storm report, Jul 16, 3:47 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
347 AM CDT FRI JUL 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND GST BLUE SPRINGS 39.02N 94.28W
07/16/2004 60 MPH JACKSON MO NWS EMPLOYEE
&&
NRRLocal storm report, Jul 16, 3:48 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
348 AM CDT FRI JUL 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0310 AM TSTM WND GST LIBERTY 39.24N 94.42W
07/16/2004 90 MPH CLAY MO LAW ENFORCEMENT
24 HWY/291 HWY INTERSECTION
&&
PCSpecial weather statement, Jul 16, 3:48 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 348 AM CDT FRI JUL 16 2004 KSZ057-060-MOZ043>045-053-054-161400- BATES MO-CASS MO-HENRY MO-JOHNSON MO-LINN KS-MIAMI KS-PETTIS MO- 348 AM CDT FRI JUL 16 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 645...IN EFFECT UNTIL 900 AM CDT FRIDAY MORNING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: BATES...CASS...HENRY...JOHNSON AND PETTIS. IN KANSAS: LINN AND MIAMI. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BUTLER...CLINTON...HARRISONVILLE...PAOLA...SEDALIA AND WARRENSBURG. A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. CUTTER
Local storm report, Jul 16, 3:56 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
356 AM CDT FRI JUL 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0325 AM HAIL LIBERTY 39.24N 94.42W
07/16/2004 0.88 INCH CLAY MO LAW ENFORCEMENT
&&
GALocal storm report, Jul 16, 3:58 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
358 AM CDT FRI JUL 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0224 AM HAIL ST JOSEPH 39.76N 94.85W
07/16/2004 1.00 INCH BUCHANAN MO LAW ENFORCEMENT
&&
GAThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 12:52 AM CDT | Severe Thunderstorm Warning | EAX | Worth | 53 min |
| Jul 16, 1:27 AM CDT | Severe Thunderstorm Warning | EAX | Gentry | 63 min |
| Jul 16, 2:27 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan | 63 min |
| Jul 16, 2:33 AM CDT | Severe Thunderstorm Warning | EAX | Clinton | 57 min |
| Jul 16, 2:37 AM CDT | Tornado Warning | EAX | Clay, Clinton | 53 min |
| Jul 16, 3:01 AM CDT | Tornado Warning | EAX | Jackson | 59 min |
| Jul 16, 3:04 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 86 min |
| Jul 16, 3:30 AM CDT | Severe Thunderstorm Warning | EAX | Clay | 60 min |
| Jul 16, 3:33 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 57 min |
| Jul 16, 3:44 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 91 min |
| Jul 16, 4:33 AM CDT | Flash Flood Warning | EAX | Clay | 8 hr |
| Jul 16, 5:04 AM CDT | Flash Flood Warning | EAX | Jackson, Platte | 7 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.